# SDR FDEA201703240987

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 60,151 hours, 12,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Corroded
- Location: Bs 1721-1748
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND INTERNAL DOUBLER FOR ACCESS DOOR AT LONGERON 52L, BS 1711 CORRODED BEYOND LIMITS.  REMOVED THE CORRODED DOUBLER IAW SRM 51-30-00. FABRACATED A NEW DOUBLER IAW DRAWING  AGA7808.  REPLACED THE CORRODED LONGERON AND CORRODED   INTERNAL DOUBLER IAW SRM.
